# SDR SWAA052245

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,677 hours, 62,272 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING NR 5 L/E SLAT INBD UPPER SKIN CRACKED.  REPAIRED SLAT PER SRM.
